# SDR FDEA201811133188

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB32121
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING DROOP LEADING EDGE OUTBOARD SIDE FOUND CHAFED AT XDLE 329.775.  REPAIR CARRIED OUT AT LEFT HAND WING DROOP LEADING EDGE SKIN OUTBOARD SIDE AT   XDLE 329.775 AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
